Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 


Author: Takyua Kon-No
Journal: Trans. Amer. Math. Soc. 350 (1998), 1285-1358
MSC (1991): Primary 11F70, 11F72; Secondary 11F27
MathSciNet review: 1370645
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70, 11F72, 11F27

Retrieve articles in all journals with MSC (1991): 11F70, 11F72, 11F27


Additional Information

Takyua Kon-No
Affiliation: Graduate School of Mathematics, Kyushu University, 33 Fukuoka 812, Japan
Address at time of publication: Université Paris-Sud, Mathématiques, Bât. 425, F-91405 Orsay Cedex, France
Email: takuya@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01707-3
PII: S 0002-9947(98)01707-3
Keywords: Eisenstein series, automorphic $L$-functions, theta liftings
Received by editor(s): April 20, 1995
Received by editor(s) in revised form: November 7, 1995
Dedicated: Dedicated to Professor H. Shimizu on his sixtieth birthday
Article copyright: © Copyright 1998 American Mathematical Society